# SDR 07FDEA01166

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65561701
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LOWER CARGO DOOR, AFT THRESHOLD IS CRACKED ON FWD END.  RECEIVED REPAIRED THRESHOLD, REPAIRED REF DRAWING SR27-53-025 REV. C BY IDENTIFYING BASE METAL, PREPPED, WELDED AND INSPECTED REF WO NR 11841-1000-0001.  FWD LOWER CARGO DOOR AFT THRESHOLD WILL BE INSTALLED ON W/C 71C201-02.
